# SDR ASAA1159920

- Difficulty date: June 23, 2011
- Submitted: June 28, 2011
- Operation: Air carrier
- Aircraft: N581AS
- Make and model: Boeing 737890
- Aircraft serial: 35188
- Aircraft time: 15,651 hours, 4,885 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 7311 · Engine Fuel/Oil Cooler
- Part: Fuel/Oil Cooler
- Part number: 118411934
- Part serial: YY083510
- Condition: Leaking
- Location: Nr 1 Engine
- Part time: 15,841 hours, 4,951 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

FOUND FUEL LEAKING FROM FUEL / OIL HEAT EXCHANGER DRAIN LINE ON NR 1 ENGINE.  NUMBER ONE ENGINE MAIN OIL / FUEL HEAT EXCHANGER DEFERRED FOR 75 CYCLES REF AMM 71 71 00 200 801 PARA F (1)(B)1.  LEAKAGE RATE IS 10 DROPS PER MINUTE WITH ENGINE RUNNING AND NO LEAKAGE WITH ENGINE STATIC.  THRESHOLD RATE IS 60 DROPS PER MINUTE.  REPLACED SERVO HEATER IAW 73 11 07 000 801 FOO AND MAIN OIL FUEL HEAT EXCHANGER IAW 79 21 02 000 801 FOO.  GROUND VERIFICATION AND LEAK CHECKS GOOD.
